On Some Operator Inequalities.

T. Ando

Mathematische Annalen (1987/88)

  • Volume: 279, Issue: 1-2, page 157-160
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ando, T.. "On Some Operator Inequalities.." Mathematische Annalen 279.1-2 (1987/88): 157-160. <http://eudml.org/doc/164313>.

author = {Ando, T.},
journal = {Mathematische Annalen},
keywords = {operator monotone; bounded selfadjoint operators; geometric mean; operator inequality},
number = {1-2},
pages = {157-160},
title = {On Some Operator Inequalities.},
url = {http://eudml.org/doc/164313},
volume = {279},
year = {1987/88},

AU - Ando, T.
TI - On Some Operator Inequalities.
JO - Mathematische Annalen
PY - 1987/88
VL - 279
IS - 1-2
SP - 157
EP - 160
KW - operator monotone; bounded selfadjoint operators; geometric mean; operator inequality
UR - http://eudml.org/doc/164313
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.